# SDR UALA2012092905504

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,181 hours, 10,488 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHT L288, L296, L309, L335 WERE INOPERATIVE.  BULBS REPLACED - 4EA - ALL EMERGENCY DOOR LIGHTS OP CHECKED NORMAL IAW AMM.  BULB P/N 1317 WORK ACCOMPLISHED IAW NR HNZ504235.
